# SDR SWAA2012092607982

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 55,516 hours, 45,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430190
- Part serial: 2556
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP DAMAGED.  REMOVED AND REPLACED FORE FLAP PER MM.
